Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

$ K$-regularity, $ cdh$-fibrant Hochschild homology, and a conjecture of Vorst


Authors: G. Cortiñas, C. Haesemeyer and C. Weibel
Journal: J. Amer. Math. Soc. 21 (2008), 547-561
MSC (2000): Primary 19D35; Secondary 14F20, 13D03, 19D55
Published electronically: May 16, 2007
MathSciNet review: 2373359
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that for an affine scheme essentially of finite type over a field $ F$ and of dimension $ d$, $ K_{d+1}$-regularity implies regularity, assuming that the characteristic of $ F$ is zero. This verifies a conjecture of Vorst.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 19D35, 14F20, 13D03, 19D55

Retrieve articles in all journals with MSC (2000): 19D35, 14F20, 13D03, 19D55


Additional Information

G. Cortiñas
Affiliation: Departamento Matemática, FCEyN-Universidad de Buenos Aires, Ciudad Universitaria Pab 1, 1428 Buenos Aires, Argentina, and Departamento Álgebra, Faculdad de Ciencias, Prado de la Magdalena s/n, 47005 Valladolid, Spain
Email: gcorti@agt.uva.es

C. Haesemeyer
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Address at time of publication: Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago, 322 SEO, 851 South Morgan Street, Chicago, Illinois 60607-7045
Email: chh@math.uiuc.edu

C. Weibel
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08901
Email: weibel@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-07-00571-1
PII: S 0894-0347(07)00571-1
Received by editor(s): May 15, 2006
Published electronically: May 16, 2007
Additional Notes: The first author’s research was partially supported by FSE and by grants ANPCyT PICT 03-12330, UBACyT-X294, JCyL VA091A05, and MEC MTM00958.
The last author’s research was partially supported by NSA grant MSPF-04G-184.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.